MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55740107550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding an event which occurred post a clinical study (study id: (b)(6)) l5-s1 interbody fusion procedure in a patient (patient id: (b)(6)).Patient medical history: cholesterol, high blood pressure, throat cancer and gerd interventions: patient was hospitalized from (b)(6) 2025 to (b)(6) 2025 for revision surgery from t3 to pelvis levels it was reported that the patient had: 1: exploration of spinal fusion, 2: revision posterior lateral spinal fusion t3-s1, 3: t10-l3 posterior column osteotomy, 4: reinsertion of spinal fixation device (lumbar screws), 5: posterior segmental spinal instrumentation t3- ilium, 6: placement of autograft and allograft for spinal arthrodesis, 7: t12-l1 interbody fusion, 8: placement of biomechanical device (tlif cage), 9: open bilateral sacroiliac joint arthrodesis and 10: interspinous tethering for pjf/pjk prophylaxis.The ae is determined to be resolved subject was stabilized, recovered, and discharged from the hospital.No product malfunction.As per site assessment, event is possibly related to study device and study procedure.Sponsor assessment for the this event possible related to the index surgery and causal related to the device.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24604149
Report Number2647346-2026-00144
Device Sequence Number18727849
Product Code KWP
UDI-Device Identifier00643169052109
UDI-Public(01)00643169052109(17)290828(10)H5969993
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55740107550
Device Catalogue Number55740107550
Device Lot NumberH5969993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/16/2026
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite